A Kind of Intersection Graphs on Ideals of a Ring
A. A. Talebi
Journal of Mathematics and Statistics, Volume 8, Issue 1, pp. 82–84 · doi.org/10.3844/jmssp.2012.82.84
Abstract
Problem statement: Let R be a ring. The graph G(R) is the graph whose vertices are nontrivial ideal of R and in which two vertices u, v are joined by an edge, if and only if u ∩ v #{0}. Approach: In this study we study some properties of G(R). Results: We obtain conditions of R such that G(R) is a path and determine the graph G(R) in which it is a tree. Conclusion: We conclude that ideals of R have degree one.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Talebi, A. A. (2012). A Kind of Intersection Graphs on Ideals of a Ring. Journal of Mathematics and Statistics, 8(1), 82–84. https://doi.org/10.3844/jmssp.2012.82.84
- Licence
- © Science Publications
- Issue
- Volume 8, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
